Vol. 24, No. 3, 1968

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Some complemented function spaces in C(X)

Daniel Eliot Wulbert

Vol. 24 (1968), No. 3, 589–602
Abstract

et X and Z be compact Hausdorff spaces, and let P be a linear subspace of C(X) which is isometrically isomorphic to C(Z). In this paper conditions, some necessary and some sufficient, are presented which insure that P is complemented in C(X). For example if X is metrizable, P contains a strictly positive function, and the decomposition induced on X by P is lower semi-continuous then P is complemented in C(X).

Mathematical Subject Classification
Primary: 46.25
Milestones
Received: 16 August 1967
Published: 1 March 1968
Authors
Daniel Eliot Wulbert